East Lyme police revive two more from overdose
East Lyme — Town police have revived two more people using the overdose-reversing drug naloxone.
Police said officers on June 15 responded to a call involving an apparent overdose on the side of a roadway, where they found the man unconscious with shallow respirations. Two doses of the drug, commonly known under the brand name Narcan, were administered by police, with EMS providing additional care upon arrival.
The man was conscious and alert by the time he was transported to Lawrence + Memorial Hospital, according to police.
On May 31, police said a 911 call came through dispatch with what sounded like a disturbance in the background. Dispatchers, who were able to determine the location, sent officers to the home to find an unconscious man with snoring respirations that slowed to a near stop.
Officers administered three doses of Narcan and arriving EMS administered ventilations, police said. The man regained consciousness and normal breathing before he was transported to L+M Hospital for treatment.
Officers have used Narcan in four cases this year so far. In 2020, they used it 10 times. Firefighters and EMS responders in the town also carry the overdose-reversing drug and have used it multiple times this year.
Stories that may interest you
A 30-year-old Willimantic man is suspected of being drunk and driving at a high speed when his vehicle launched off a stone wall, through live power lines and into the second floor of a home at 665 W. Thames St.
Jaiden Santora is described as a white male with brown hair and brown eyes. He is 5 foot 8 and weighs about 160 pounds, police said. He went missing from Norwich on Friday.